# SDR IPXA2025080366377

- Difficulty date: July 22, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BETWEEN STA 560 TO 580 AND S-27R TO S-28R HAS A DENT.  ACCOMPLISH REPAIR PER EO-94639-REQ1 AND VT-MAE EA 757-5330-27-A4080, REV-.
